# SDR SWAA2024041173227

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 3,054 hours, 1,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BEHIND PILOTS SEAT LED FAILED TO ILLUMINATE.  REMOVED AND REPLACED CED FLASHLIGHT BATTERY BEHINF CAPTAIN SEAT IAW AMM 25-64-00. OPS CHECK GOOD
